# SDR AALA20040807

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY ESCAPE SLIDE HAS APPROXIMATELY 0.25 INCH HOLE CAUSING SLIDE TO DEFLATE.  SLIDE SENT TO SHOP FOR REPAIR.  REPLACED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
